# SDR 95ZZZX2788

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N362AL
- Make and model: Bell 206L-3
- Aircraft serial: 51471
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206040576103
- Condition: Pitted
- Location: Mast
- Part time: 1,524 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRANSMISSION CHIP LIGHT IN-FLIGHT.  DISASSEMBLED MAST ASSEMBLY.  CLEAN AND INSPECTED BEARING SN ZV-1444.  FOUND OUTER RACE PITTED CAUSING TRANSMISSION CHIP LIGHT.
